# SDR DALA1151643241

- Difficulty date: September 5, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 57,067 hours, 24,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN - PUNCTURED ADJACENT TO AFT TAIL JACK PAD LT SIDE.  REMOVED DAMAGE WITH 3.125"X4" CUTOUT PER A320 SRM 53-00-11.  FABED DOUBLER PER A320 SRM 53-00-11.  INST DOUBLER IAW ER/A 495955-14 REV 1 AND AIRBUS A320 SRM 53-00-11 FIG 203.
